# SDR IPXA2019070944255

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N616UP
- Make and model: Boeing 747-8F
- Aircraft time: 65 hours, 20 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 405250896
- Part serial: 40626041
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - PARTIAL FMC FAILURE L&R APPROX2 HRS INTO FLIGHT GOT AUTO THROTTLE FAIL EICAS AUD AUTOPILOT EICAS(DEGRADED) HAD LINE THROUGH LNAV AND VLAV ON FMC LOST BOTH FMC'S ABLE TO GET FMC BACK BUT WHEN IMPUTING COST INDEX AND ZFW, VNAV WOULD FUNCTION. FOUND CMC MSG 22927,34737,34401. R/R WITH NEW LH FMC PERFORMED CMC GRD TEST ALL PASSED PER AMM 34-61-01-401E. PERFORMED SOFTWARE INSTALLATION WITH THE ONS PER TASK 34-61-00-472-100. ON & OFF P/N : 4052508-96 ON S/N : 40602821 OFF S/N : 40626041. IPC : 34-61-01-01 ITEM 020.
